MathSciNet Relay Station
MathSciNet bibliographic data
MR2038176 34L20 (34B24)
Altinisik, N.; Kadakal, M.; Mukhtarov, O. Sh. Eigenvalues and eigenfunctions of discontinuous Sturm-Liouville problems with eigenparameter-dependent boundary conditions. Acta Math. Hungar. 102 (2004), no. 1-2, 159–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement